Segui
Tuomo Kuusi
Tuomo Kuusi
Email verificata su helsinki.fi - Home page
Titolo
Citata da
Citata da
Anno
Local behavior of fractional p-minimizers
A Di Castro, T Kuusi, G Palatucci
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 33 (5), 1279-1299, 2016
3612016
Nonlocal harnack inequalities
A Di Castro, T Kuusi, G Palatucci
Journal of Functional Analysis 267 (6), 1807-1836, 2014
2372014
Quantitative stochastic homogenization and large-scale regularity
S Armstrong, T Kuusi, JC Mourrat
Springer, 2019
2262019
Guide to nonlinear potential estimates
T Kuusi, G Mingione
Bulletin of mathematical sciences 4 (1), 1-82, 2014
2142014
Nonlocal equations with measure data
T Kuusi, G Mingione, Y Sire
Communications in Mathematical Physics 337, 1317-1368, 2015
1982015
Universal potential estimates
T Kuusi, G Mingione
Journal of Functional Analysis 262 (10), 4205-4269, 2012
1962012
Linear potentials in nonlinear potential theory
T Kuusi, G Mingione
Archive for Rational Mechanics and Analysis 207, 215-246, 2013
1872013
Vectorial nonlinear potential theory.
T Kuusi, G Mingione
Journal of the European Mathematical Society (EMS Publishing) 20 (4), 2018
1402018
Nonlocal self-improving properties
T Kuusi, G Mingione, Y Sire
Analysis & PDE 8 (1), 57-114, 2015
1312015
The Wolff gradient bound for degenerate parabolic equations
T Kuusi, G Mingione
J. Eur. Math. Soc.(JEMS) 16 (4), 835-892, 2014
1262014
The additive structure of elliptic homogenization
S Armstrong, T Kuusi, JC Mourrat
Inventiones mathematicae 208 (3), 999-1154, 2017
1172017
Nonlinear Calderón–Zygmund theory in the limiting case
B Avelin, T Kuusi, G Mingione
Archive for Rational Mechanics and Analysis 227, 663-714, 2018
1062018
Brain metabolic alterations in adolescents and young adults with fetal alcohol spectrum disorders
Å Fagerlund, S Heikkinen, I Autti‐Rämö, M Korkman, M Timonen, T Kuusi, ...
Alcoholism: Clinical and Experimental Research 30 (12), 2097-2104, 2006
962006
Local behaviour of solutions to doubly nonlinear parabolic equations
J Kinnunen, T Kuusi
Mathematische Annalen 337 (3), 705-728, 2007
892007
Gradient regularity for nonlinear parabolic equations
T Kuusi, G Mingione
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 12 (4), 755-822, 2013
832013
Equivalence of solutions to fractional p-Laplace type equations
J Korvenpää, T Kuusi, E Lindgren
Journal de Mathématiques Pures et Appliquées 132, 1-26, 2019
812019
The obstacle problem for nonlinear integro-differential operators
J Korvenpää, T Kuusi, G Palatucci
Calculus of Variations and Partial Differential Equations 55 (3), 63, 2016
802016
Mesoscopic higher regularity and subadditivity in elliptic homogenization
S Armstrong, T Kuusi, JC Mourrat
Communications in Mathematical Physics 347, 315-361, 2016
782016
A nonlinear Stein theorem
T Kuusi, G Mingione
Calculus of Variations and Partial Differential Equations 51 (1), 45-86, 2014
762014
Riesz potentials and nonlinear parabolic equations
T Kuusi, G Mingione
Archive for Rational Mechanics and Analysis 212, 727-780, 2014
722014
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20